# SDR IPXA2018062731143

- Difficulty date: June 13, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: 68
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RIGID CARGO BARRIER WALL LOWER CLOSE-OUT IS CRACKED AT STA 488.81 AND X=-47.5. REPAIRED CRACKED RIGID CARGO BARRIER WALL LOWER CLOSE-OUT AT STA 488.81 AND X=47.5 IAW SRM 53-20-53 REPAIR 1 FIG 201. (MAJOR)
